# SDR SWAA082717

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 40,917 hours, 33,645 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Part number: 654485114
- Part serial: 10558
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 4 SPOILER OUTBOARD MOUNT LUG BROKEN.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
